MathSciNet Relay Station
MathSciNet bibliographic data
MR2506326 60D05 (46B09 46B20 52A22 60B11)
Klartag, Bo'az; Kozma, Gady On the hyperplane conjecture for random convex sets. Israel J. Math. 170 (2009), 253–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement